American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03B45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Joel David Hamkins and Benedikt Löwe. The modal logic of forcing. Trans. Amer. Math. Soc. 360 (2008) 1793-1817. MR 2366963.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Mai Gehrke, John Harding and Yde Venema. MacNeille completions and canonical extensions. Trans. Amer. Math. Soc. 358 (2006) 573-590. MR 2177031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Ian Hodkinson and Yde Venema. Canonical varieties with no canonical axiomatisation. Trans. Amer. Math. Soc. 357 (2005) 4579-4605. MR 2156722.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] W. J. Blok and Don Pigozzi. Algebraizable logics. Memoirs of the AMS 77 (1989) MR 973361.
Book volume table of contents

[5] C. Smoryński. Fixed point algebras. Bull. Amer. Math. Soc. 6 (1982) 317-356. MR 648523.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1